# SDR IPXA09M56445

- Difficulty date: June 10, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 47,449 hours, 7,753 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12301
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 273-W3-02 LT WING FIXED L/E LOWER SKIN BETWEEN STA XDLE330 TO XW344 U SHAPE EXTERNAL DOUBLER NOT PER SRM AND NOT LISTED ON MRCSSR.  REMOVED EXISTING REPAIR DOUBLER AT LT WING FIXED L/E LOWER SKIN BETWEEN XDLE 330 AND XW344, FABRICATED AND INSTALLED REPAIR REF IPXA EO MD11-5730-34002-A AND EA 011-5730-01-A1854.
